# SDR UPS03440841

- Difficulty date: May 19, 2003
- Submitted: June 11, 2003
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 70,081 hours, 16,930 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 1696-1700 STR 48R CORROSION REVEALED.  TIE CLIP AND HI-LOCKS REINSTALLED IAW SRM 51-30-02. CORROSION BLEND OUT (0.080 INCH X 1 INCH X 2 INCHES) AFT CARGO - BS 1690 - 1710 STR 48R REPAIRED IAW SRM 53-10-03 FIG 7.
